# SDR ASAA2025032456833

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 10,717 hours, 3,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT L2 EMERGENCY EXIT SIGN FELL OFF. GROUNDED - YES. SECURED L2 EMERGENCY EXIT SIGN AS REQ.
